# SDR SWAA2015061240653

- Difficulty date: May 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 57,112 hours, 33,439 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65475985
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT HORIZONTAL STAB RIB CRACKED AT HSS 120.30 FRONT SPAR.   REPAIRED THE RIB IAW EA.
